# SDR UPS09M54361

- Difficulty date: January 3, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB75832
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING L/E NR 14 SLAT TRACK DOOR CUTOUT FOUND CRACKED AS MARKED.  REPAIRED RT WING L/E NR 14 SLAT TRACK DOOR CUTOUT REF MD11 SRM 57-10- 00 VOL I FIG 21.
